Low flat-rate shipping, plus FREE shipping on orders over $250!*
Advil, Ibuprofen Tablets, 200 mg Pain Reliever/Fever Reducer (NSAID) 50 packets of 2 coated Tablets Each
Advil Pain Reliever 50 Packs of 2 Tablets

Advil, Ibuprofen Tablets, 200 mg Pain Reliever/Fever Reducer (NSAID) 50 packets of 2 coated Tablets Each

review
0
0
5
On sale: $12.00
Retail Price:$21.16
You Save:$9.16(43%)
In Stock. 7
Item Number:1105PN-081

Make pain a distant memory. Advil® is the #1 selling pain reliever,* providing safe, effective pain relief for over 30 years.

So whether you have a headache, muscle aches, backaches, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, nothing's stronger or longer lasting. In fact, when ER Doctors choose an over-the-counter (OTC) pain reliever for their own aches and pains, the medicine in Advil is their #1 choice.

*among OTC brands. Based on a survey of ER doctors.

Active ingredient:

200 mg Ibuprofen (NSAID)**Nonsteroidal anti-inflammatory drug

Inactive Ingredients:

acetylated monoglycerides, colloidal silicon dioxide, corn starch, croscarmellose sodium, methylparaben, microcrystalline cellulose, pharmaceutical glaze, pharmaceutical ink, povidone, pregelatinized starch, propylparaben, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, synthetic iron oxide, titanium dioxide, white wax

Recently Viewed Items

Information
Browse By Brand
Browse By Category